# SDR MALA975976

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Rt Wow Sw
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN GEAR SELECTED DOWN, THREE GREEN ANTI-SKID CAUTION LIGHTS ILLUMINATED.  AIRCRAFT WAS DIVERTED TO DTW. MAINTENANCE FOUND OIL RESIDUE IN RIGHT INBOARD WOW HARNESS CONNECTOR IN GEARWELL, CLEANED CANNON PLUG.  ALL CHECKS GOOD.
